MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 06L45-41
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
A physician questioned an architect total bilirubin result of 0.5 mg/dl for a neonatal patient.The sample was short volume but no error message was generated.A new sample was drawn and the architect total bilirubin result was 11.8 mg/dl.The customer stated no adverse impact to patient management occurred.
 
Additional Manufacturer Narrative
Quality control (qc) results for 3 levels of controls were within expected ranges before and after the issue.The qc and patient results were tested on the same reagent cartridge.No issues were reported with controls or other patient results.The lls log showed no abnormal step patterns for the r1 reagent and r2 reagent pipettors during the analysis of the suspect patient sample.Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.Based on the available information, no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7731270
Report Number1628664-2018-00738
Device Sequence Number16541264
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number06L45-41
Device Lot Number52461UQ01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; ARCHITECT C4000 ANALYZER; LIST 02P24-40, SERIAL (B)(4); LIST 02P24-40, SERIAL (B)(4); ARCHITECT C4000 ANALYZER; LIST 02P24-40, (B)(4)